Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Sample continuity and modeling of stochastic processes from the spaces $ D_{V,W}$


Authors: Yu. V. Kozachenko and O. M. Moklyachuk
Translated by: O. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 83 (2010).
Journal: Theor. Probability and Math. Statist. 83 (2011), 95-110
MSC (2010): Primary 60G07
DOI: https://doi.org/10.1090/S0094-9000-2012-00844-2
Published electronically: February 2, 2012
MathSciNet review: 2768851
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Random sequences and stochastic processes belonging to the spaces $ D_{V,W}$ are studied in the paper. Conditions for the sample continuity of such processes are found. The convergence of series of random variables belonging to the spaces $ D_{V,W}$ are considered. Models of stochastic processes belonging to the spaces $ D_{V,W}$ are studied. Several examples of models are given.


References [Enhancements On Off] (What's this?)

  • 1. Yu. V. Kozachenko and O. M. Moklyachuk, Stochastic processes in the spaces $ D_{V,W}$, Teor. Imovir. Mat. Stat. 82 (2010), 56-66; English transl. in Theor. Probability and Math. Statist. 82 (2011), 43-56. MR 2790483 (2011m:60101)
  • 2. V. V. Buldygin and Yu. V. Kozachenko, Metric Characterization of Random Variables and Random Processes, TViMS, Kiev, 1998; English transl., American Mathematical Society, Providence, Rhode Island, 2000. MR 1743716 (2001g:60089)
  • 3. Yu. V. Kozachenko, On the distribution of the supremum of random processes in quasi-Banach $ K_\sigma $-spaces, Ukrain. Mat. Zh. 51 (1999), no. 7, 918-930; English transl. in Ukrainian Math. J. 51 (2000), no. 7, 1029-1043. MR 1727696 (2000k:60066)
  • 4. V. V. Buldygin, Convergence of Random Elements in Topological Spaces, Naukova Dumka, Kiev, 1980. (Russian) MR 734899 (84m:60011)
  • 5. E. A. Abzhanov and Yu. V. Kozachenko, Some properties of random processes in Banach $ K_\sigma $-spaces, Ukrain. Mat. Zh. 37 (1985), no. 3, 275-280; English transl. in Ukr. Math. J. 37 (1986), no. 3, 209-213. MR 795565 (87m:60095)
  • 6. E. A. Abzhanov and Yu. V. Kozachenko, Random processes in $ K_\sigma $-spaces of random variables, Probabilistic Methods for the Investigation of Systems with an Infinite Number of Degrees of Freedom (A. V. Skorokhod, ed.), Institute of Mathematics, Academy of Science of Ukrain. SSR, Kiev, 1986, pp. 4-11, Russian. MR 895373 (88g:60101)
  • 7. Yu. V. Kozachenko, Random processes in Orlicz spaces. I, Teor. Veroyatnost. i Mat. Statist. 30 (1984), 92-107; English transl. in Theory Probab. Math. Statist. 30 (1985), 103-117. MR 800835 (86m:60111)
  • 8. Yu. V. Kozachenko, Random processes in Orlicz spaces. II, Teor. Veroyatnost. i Mat. Statist. 31 (1984), 44-50; English transl. in Theory Probab. Math. Statist. 31 (1985), 51-58. MR 816125 (87b:60063)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G07

Retrieve articles in all journals with MSC (2010): 60G07


Additional Information

Yu. V. Kozachenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 2, Kiev 03127, Ukraine
Email: yvk@univ.kiev.ua

O. M. Moklyachuk
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 2, Kiev 03127, Ukraine
Email: omoklyachuk@ukr.net

DOI: https://doi.org/10.1090/S0094-9000-2012-00844-2
Keywords: Stochastic processes, modeling of stochastic processes, pre-norm, quasi-norm, pre-Banach spaces, quasi-Banach spaces, spaces $D_{V,W}$
Received by editor(s): July 19, 2010
Published electronically: February 2, 2012
Additional Notes: The first author is grateful to the Department of Mathematics and Statistics, La Trobe University, Melbourne, for support in the framework of a research grant “Stochastic Approximation in Finance and Signal Processing”
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society